MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*CVD TB INS SZ4, 8.00MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC*CVD TB INS SZ4, 8.00MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 98-4152
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address instability, tibial subsidence and loosening of tibial component at the bone to cement interface.Femur was stable.Unknown cement was used.Original surgery was done 26 years ago.No surgical delay.Doi: 26 years ago, dor: (b)(4) 2020, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10621685
Report Number1818910-2020-21498
Device Sequence Number1178859
Product Code JWH
UDI-Device Identifier10603295252429
UDI-Public10603295252429
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K884796
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number98-4152
Device Catalogue Number984152
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2020
Supplement Date Received by Manufacturer11/05/2020
Initial Report FDA Received Date10/02/2020
Supplement Report FDA Received Date11/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN KNEE FEMORAL; UNKNOWN KNEE PATELLA; UNKNOWN KNEE TIBIAL TRAY; UNKNOWN KNEE FEMORAL; UNKNOWN KNEE PATELLA; UNKNOWN KNEE TIBIAL TRAY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR